# SDR DHL2005362001

- Difficulty date: January 15, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Packing
- Part number: 69520002000NC0A
- Condition: Leaking
- Location: Filter Bowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYD LOW LEVEL LIGHT ILLUM IN CRUISE.  MWP HYD LIGHT ILLUM, NEEDLE BELOW RED DOT.  RAN HYD FLUID LOSS ABNORMAL PROCEDURE.  FOUND GREEN SYS FILTER BOWLS.  REMOVED AND REPLACED PACKINGS.  SERVICED PER 29-00-00, RAN ENGS PER JRH, NO LEAKS NOTED.  ALL 3 SYSTEMS OP NORMAL, OK FOR SERVICE.
